Citation: UserAndAbuser. "Bottom Line, I'll Be Able to Sleep: An Experience with Heroin & Clonidine (exp91333)". Erowid.org. Aug 20, 2020. erowid.org/exp/91333
I have read that it can be extremely dangerous as clonidine lowers blood pressure and expands veins, but I have quite a tolerance. I have been given clonidine in detox and when leaving AMA (against medical advice) they will not let you leave because of the fear of you using H while still having it in your system. However, my tolerances and past expeirences in mixing I well know that in these doses I will be fine, but that is me personally.
As a regular user of H, I can easily go thru a ball 3-3.5gs of H (approx 10% purity) a day. However, keeping up with that financially for any prolonged period is practically impossible. So most days I just 'maintain' by 2-3 twenty bags a day .6 per bag or so. This gives me only a slight rush for a few mins and keeps me from getting sick/withdrawal. Only when doing teeners 1.2-1.5 IV of H do I really feel any high anymore. H is highly addictive. I have had the ability to hit and quit ANY other substance, minus opiates including other highly addictive substances with no problems going without, strong opiates aside.
My friend told me that by taking clonidine 15+ minutes before a shot, that it will enhance the effectivness of the H. Being that I have had trouble sleeping the last couple nights because I have been short on dope/cash, even though I had some during the day, by the time night rolls around I am out of cash and dope. So my dude fronted me a .4 to get me a nights sleep, but being that it was less than even my .6 maintence dose, I did not expect any effects other than not getting withdrawal. He however, also threw a .1mg clonidine my way saying that it would increase its potency, which I needed in such a low dose and definately desired. I certainly feel I could have done it in a much higher dose and been fine also. I did find that it did slightly increase the feeling, to maybe like a .6 or .7, so yes it did enhance it. It wasn't any additional feeling other than normal other than maybe my eyes being heavy for a few minutes, but I think I will actually be able to sleep off the .4, which normally might be a stretch.
I certainly as dope is expensive would consider doing some clonidine in the future perhaps with a more reasonable dose of H to see if I can make a twenty .6 feel like a G (1.0) or something. It seems reasonable to think so after my experience. It wasn't anything crazy and I certainly don't believe it had any ill effects health wise, just a little enhancement. I wasn't doing anything of importance just typing and watching south park. Bottom line, I'll be able to sleep, it did enhance a little bit. This coming from a daily user with a tolerance. I remember my first time of just H was a .5 and I was high as a kite for a few hours doing the nod. Not even 10 minutes now on the same dose.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.